On the integrability of a three-dimensional cored galactic Hamiltonian

Jaume Llibre, Clàudia Valls

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

© 2014 Published by Elsevier Ltd. We characterize when the three-dimensional cored galactic Hamiltonian system with Hamiltonian H=1/2(px2+py2+pz2/q)+√1+x2+y2+z2/q, is completely meromorphically integrable when q∈[0.36,1]. The key point for this characterization is to transform the non-polynomial cored Hamiltonian system into a polynomial one.
Original languageEnglish
Pages (from-to)23-27
JournalApplied Mathematics Letters
Volume41
DOIs
Publication statusPublished - 1 Jan 2015

Keywords

  • Hamiltonian
  • Meromorphic first integrals
  • Three-dimensional cored galactic

Fingerprint Dive into the research topics of 'On the integrability of a three-dimensional cored galactic Hamiltonian'. Together they form a unique fingerprint.

Cite this